12-09-2005, 08:03 PM #1Associate Member
- Join Date
- Aug 2005
suffering of the pain that the prop
hi all ,
im in my first week of my cycle
1-4 Prop 100mg / ED
1-13 Enan 500mg / wk
1-12 EQ 400mg / wk
14-15 Prop 100mg / ED
7 -15 Tren -Ac 75mg / ED
1 -15 Nolva 20mg / ED
but im suffering of the pain that the prop coz , any idea to lose the pain or decrease it ?
12-09-2005, 08:06 PM #2
Add more oil to it. Pull what you want into the syringe (ie 100mgs) then pull a little grapeseed oil to dilute the BA content.
12-09-2005, 09:24 PM #3
i was messaging the spot after i injected, that works pretty well.. i am starting to get more soreness in my quads, so i'm going to try a heating pad.. i hear it helps alot.
12-09-2005, 09:31 PM #4Originally Posted by NYC BIG MIKE
12-09-2005, 10:19 PM #5
Ibuprofen is what i use reg., Massaging right after helps too.
12-10-2005, 09:02 PM #6Originally Posted by Swampwood
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)